# SDR AALA202302226585

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 59,269 hours, 24,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 9 ABC IS INOPERATIVE. MAINTENANCE REPAIRED EMERGENCY LIGHT WIRE PER ESPM 20-48-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
